2019
Том 71
№ 5

All Issues

Davydov N. A.

Articles: 12
Article (Ukrainian)

Criteria for the summability of a divergent sequence to an extremal point of its kernel by a regular positive matrix

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 292 - 297

Article (Ukrainian)

A property and a Tauberian-type theorem for conservative matrices

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 81—85

Article (Ukrainian)

Conservative positive matrix methods of summability ineffective on classes of sequences

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 155 - 159

Article (Ukrainian)

Kernel of the Borel means

Davydov N. A., Lototskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 11 - 18

Article (Ukrainian)

Kernel of the Voronoi means for a bounded sequence

Davydov N. A., Mikhalin G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 675– 682

Article (Ukrainian)

Inclusion of kernels of sequences, given with the help of regular matrices

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 421–425

Article (Ukrainian)

Conservative positive matrix methods of summation which are ineffective on certain sets of sequences

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 723–730

Article (Ukrainian)

Tauberian theorems for iterations of methods of weighted arithmetic means

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 298–305

Article (Ukrainian)

Conditions of equivalence of the cesaro and the Abel-Poisson methods of summation of unbounded sequences

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 223–229

Article (Ukrainian)

On an inclusion property of summation methods defined by normal matrices

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 685—690

Article (Ukrainian)

Inclusion and equivalence of Toeplitz methods for summing series

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 460–471

Article (Ukrainian)

Inclusion and equivalence of Kozhim summation methods

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 29–47